# SDR USAA2013041900007

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 69,541 hours, 27,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: A9299304600600
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 DEF EMERGENCY EXIT LIGHT ON AISLE, WILL NOT ILLUMINATE, HAS BROKEN WIRE AT SPLICE BELOW SEAT D.  SPLICED EMERGENCY LIGHT ROW 11 RIGHT AISLE BELOW SEAT D.
